# SDR CA120514007

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,166 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION A FUEL LEAK WAS NOTED ON THE NR 2 CYLINDER AROUND THE INTAKE PORT.  UPON FURTHER INVESTIGATION, A CRACK WAS NOTED IN THE CYLINDER WALL JUST ABOVE THE INTAKE PORT.  THE CRACK IS APPROXIMATELY 1" IN LENGTH.  THE CYLINDER WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
